Telecoms, Media & Technology is part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
Key Sessions

Janet Schijns

Can You Double Your Business In 2019?

JS Group

Sara Straley

3 Technology Trends Shaping the Channel

AT&T Partner Exchange®

Andi Mann

Inside the Mind of a Transformational CIO

Splunk

Jay McBain

70 Percent of Your Peers Want Out. Why?

Forrester

8:00am - 7:00pm 660 mins
Info
Registration
Registration sponsored by Fuze

Location: South Convention Center, Level 1, Bayside AB

8:00am - 7:00pm 660 mins
Info
Networking
VIP Lounge sponsored by ScanSource

Location: South Convention Center, Level 1, Bayside AB, Booth 807

Located near the registration area, our VIP lounge, sponsored by ScanSource and Intelisys, is the place where Conference & Expo passholders can go to sit down, catch up on email, or have a meeting. With Wi-Fi, refreshments and charging stations, it's a great spot for a quick respite from the hustle and bustle!

8:00am - 8:00pm 720 mins
Info
Networking
Mitel Experience Center – South Sea J

Location: South Convention Center, Level 3, South Seas J

Throw Your Best Pitch with Mitel 

Stop by the Mitel Experience Center on the third floor in South Sea J for a chance to win MLB tickets! 

Enjoy some drinks and snacks while you view live demos of hot-off-the-press solutions such as our new MiCloud Connect CX contact center offering. We’ll walk you through our complete MiCloud Connect portfolio and highlight some differentiators plus new partner programs and SPIFFs so you can hit a home run with Mitel every time.

Join us on Wednesday and Thursday to see how easy it is working with Mitel.

Schedule a meeting at: https://mitelcplv19.youcanbook.me

Open to all attendees.

8:30am - 8:55am 25 mins
Info
Networking
Breakfast & Networking sponsored by AT&T

Location: South Convention Center, Level 3, South Seas B

Open to all attendees.

8:50am - 8:55am 5 mins
Info
Keynote Programming
Welcome Remarks
  • Host Thomas Baker - Senior Account Executive, Channel Partners
  • Host Kelly Danziger - Market Leader Channel, Knect365: TMT an Informa Company

Location: South Convention Center, Level 3, South Seas B

Open to all attendees.

8:55am - 9:10am 15 mins
Info
Keynote Programming
Channel Update
  • Host Art Wittmann - SVP, Content, Informa's US Technology brands

Location: South Convention Center, Level 3, South Seas B

Open to all attendees.

9:10am - 9:17am 7 mins
Info
Fastball
Fastball: AVANT – What you need to know about the State of Disruption presented by AVANT

Location: South Convention Center, Level 3, South Seas B

Join Drew Lydecker, president and co-founder of AVANT as he shares exciting new updates about the State of Disruption in the industry, and what it means for you, the Trusted Advisor. Gain fascinating insights on how fast your customers are evolving from their legacy IT platforms to today’s latest next-generation solutions, like SD-WAN, UCaaS, and Cyber Security. It is the Golden Age of the Trusted Advisor, and there has never been a better opportunity in history to be in the position you are in! Come see why at our Fastball!

Open to all attendees.

9:17am - 9:42am 25 mins
Info
Keynote Programming
Can You Double Your Business In 2019?
  • Speaker Janet Schijns - CEO, JS Group

Location: South Convention Center, Level 3, South Seas B

Open to all attendees.

9:42am - 9:50am 8 mins
Info
Fastball
Fastball presented by Viasat

Location: South Convention Center, Level 3, South Seas B

Open to all attendees.

10:25am - 11:10am 45 mins
Info
Business Strategy Conference Track sponsored by Nextiva
Timing the Market: How All Companies Can Prepare for M&A Success
  • Speaker Seth Collins - Managing Director, MartinWolf

Location: South Convention Center, Level 3, South Seas C

M&A was on the rise in 2018, with each quarter matching or exceeding records, depending on which organization did the counting. But with increased global economic uncertainty and the market mimicking a roller-coaster ride, do acquisitions still offer the same path to value creation?

The answer is yes— but success requires a deeper understanding and a more deft touch. martinwolf Managing Director and former owner-operator Seth Collins will host an interactive conversation designed for first-time owner-operators and practiced M&A architects alike. Using proprietary market data and drawing from his firm’s 22-year history of midmarket IT M&A, this talk will cover how today’s economic conditions affect valuations, buyer and seller availability, outreach strategies and process management. Whether you are in the middle of a process or you have never considered inorganic growth, we’ll review key value drivers and help you prepare.

All Access pass or Conference & Expo pass required to attend this session.

10:25am - 11:10am 45 mins
Info
Revenue & Supplier Portfolio Conference Track sponsored by Nextiva
Strategies for Success in Contact Center-as-a-Service
  • Moderator Blair Pleasant - President & Principal Analyst, COMMfusion
  • Panelist Brandon Knight - Cloud Evangelist, Intelisys, a ScanSource company
  • Panelist Bill Pieper - President, EPIC Connections
  • Panelist Joe Rice - Managing Director, Acliviti

Location: South Convention Center, Level 3, South Seas D

Ideally a client’s contact center is a “single point of success,” where end customers feel heard and valued. After all, the contact center is often the only interaction end customers will have with an organization. Join top analyst //I think we’re getting Blair Pleasant// and a panel of peers with years of experience delivering CCaaS. We’ll discuss:

  • How to select a supplier: Is UC integration always the driving factor?
  • Implementation lessons learned: How to make sure agents have the right tools and data from Day 1
  • Partner profitability: Tips to manage CCaaS implementations securely and efficiently

All Access pass or Conference & Expo pass required to attend this session.

10:25am - 11:10am 45 mins
Info
Marketing & Technology Conference Track sponsored by Nextiva
Channel Chief Roundtable
  • Moderator Jennifer Bodell - VP of Channel, Pax8
  • Panelist Mario DeRiggi - Senior Vice President Channel Sales And Business Development, Vonage Business
  • Panelist Carl Katz - Vice President of Channel Sales, North America, Nextiva

Location: South Convention Center, Level 3, South Seas I

All Access pass or Conference & Expo pass required to attend this session.

10:30am - 11:30am 60 mins
Info
VIP Events
VIP Session by Cyxtera: How to Sell Security & Colo Without Being an Expert

Location: South Convention Center, Level 3, Palm A

Global cybersecurity spending is expected to exceed $6 trillion by 2021 and the percentage of workloads businesses are running on-premises is expected to decrease from 44 percent to just 16 percent in two years. You don’t have to be an expert to take advantage of this market opportunity to sell your customers security and colocation solutions! Join this interactive session to hear from your peers and learn five secrets of selling security and easily uncovering colocation deals. We’ll keep this session fun and interactive with gift cards flowing. Everyone who attends can take advantage of a follow-up consultation with a security seller or a colocation demand gen marketing plan.

One lucky attendee will win a $500 gift card!

Separate registration required.

Already registered? Contact Jessica Barreras to save your seat.

10:30am - 11:30am 60 mins
Info
VIP Events
VIP Session with MicroCorp: Addicted to Telecom? A 6 Step Program to Digital Transformation

Location: South Convention Center, Level 3, Palm B

Learn the critical steps you must take to survive, based on MicroCorp’s Ultimate Partner experience that has generated millions in sales for channel partners.

One lucky attendee will win a $500 gift card! 

Separate registration required.

Already registered? Contact Jessica Barreras to save your seat.

11:20am - 12:05pm 45 mins
Info
Business Strategy Conference Track sponsored by Nextiva
Catching & Keeping Rising Stars
  • Speaker John Davenjay - CEO, Bowman Williams
  • Speaker Emily Lundi - Executive Director, Talent & Organization Development, Ingram Micro

Location: South Convention Center, Level 3, South Seas C

The channel is notorious for fighting to grab top talent from competitors. Service providers are constantly jockeying over top-producing channel sales reps, confidence-inspiring vCIOs, revenue-generating solutions engineers and visionary partner managers. Without the proper game plan to source, hire and retain, that ongoing battle can become a bottleneck to scaling business. How do you spot rising stars, lasso top players and retain that talent? We’ll help you develop a strategy.

All Access pass or Conference & Expo pass required to attend this session.

11:20am - 12:05pm 45 mins
Info
Revenue & Supplier Portfolio Conference Track sponsored by Nextiva
IoT in a Box: Are Prebuilt Bundles Right for Your Business? presented with IoT World
  • Speaker Steve Brumer - Partner, Brumer Hubler IoT Group
  • Speaker Natasha Royer Coons - Chief Revenue Office @ Advantix & Founder, TeraNova Consulting Group

Location: South Convention Center, Level 3, South Seas D

We’re seeing telcos, distributors, IT suppliers and others promoting pre-assembled sets of IoT hardware, software and sometimes connectivity, often tailored to specific verticals. For partners without integration expertise, these can seem like a win/win. However, the IoT market is far from shaken out, with literally hundreds of platforms available and new innovations constantly coming online. In this session, two IoT market experts debate whether bundles are a smart business bet or a recipe for lock-in and will also discuss the pros and cons of an “in-a-box” approach versus custom integration. Natasha Royer Coons and Steve Brumer will present their viewpoints in a debate format.

All Access pass or Conference & Expo pass required to attend this session.

11:20am - 12:05pm 45 mins
Info
Marketing & Technology Conference Track sponsored by Nextiva
Reaching the Hidden IT Buyer
  • Speaker Hartland Ross - Founder & President, eBridge Marketing Solutions
  • Speaker Lisa Masiello - Chief Digital Strategist, eBridge Marketing Solutions

Location: South Convention Center, Level 3, South Seas I

While business technology spending will rise by 9 percent in 2019, according to Forrester, the IT managers and CIOs many partners are accustomed to working with control only a portion of that spend, often for "keep the lights on" line items. Today, line of business influencers are the new technology power brokers, researching, purchasing, deploying and managing IT services. Yet they are frequently overlooked or ignored by vendors and channel partners. And, even when partners understand this new dynamic, they often don't know how to get in front of LOB leaders. In this session, we'll talk about who these buyers are, why and how they buy, their relationship with their IT departments and how non-technical buyers can become a significant growth factor.

All Access pass or Conference & Expo pass required to attend this session.

11:55am - 12:25pm 30 mins
Info
Networking
Lunch & Networking sponsored by Innovative Business Solutions

Location: South Convention Center, Level 3, South Seas B

Open to all attendees.

12:00pm - 4:00pm 240 mins
Info
Networking
BCM One Technology Lounge - Jasmine E

Location: South Convention Center, Level 3, Jasmine E

Come for a Drink, Stay for the Partnership

Stop by the BCM One Technology Lounge – Room: Jasmine E and enjoy a drink and light appetizers.  Discover why agents and VARS are loyal partners with BCM One.

We’d love to meet with you to discuss about our enhanced channel partner program and overall solutions and support you’ll receive from BCM One.  We can update you about our recent big announcement as we embark on our next level of growth and what that means to you as a BCM One channel partner.   Schedule a meeting at marketing@bcmone.com.

Open to all attendees. 

12:15pm - 12:35pm 20 mins
Info
Keynote Programming
Inside the Mind of a Transformational CIO
  • Speaker Andi Mann - Chief Technology Advocate, Splunk

Location: South Convention Center, Level 3, South Seas B

As an intense future of innovation and disruption unfolds, the CIO and other IT leaders are becoming more and more critical to business success. Indeed, as business leaders see opportunities in digital transformation, internet of things, blockchain, mobile, multicloud, analytics, AI and more, they expect CIOs to not just support these transformative initiatives, but to own and drive them.

This session will give you insight into the mindset of this new “transformational CIO,” including:

  • The key technologies, approaches and roles they are adopting to deliver ‘New IT’
  • Their changing attitudes regarding technology, business and innovation
  • How to help them drive digital innovation and meet business goals

With many real-world examples, you will learn about new opportunities to become an indispensable partner for the transformational CIO as they fuel disruption, innovation and business success.

Open to all attendees.

12:35pm - 12:42pm 7 mins
Info
Fastball
Fastball: Connecting With Confidence: The Right Solutions. The Right Partnership. Customer Satisfaction. presented by Spectrum

Location: South Convention Center, Level 3, South Seas B

Is telecom part of your sales portfolio? Join William Sokolowski, channel sales director, to find out how the Spectrum Partner Program can offer you the right business solutions and the right support to drive new opportunities. With an evolving product set, competitive pricing and local partner support, Spectrum could be a great fit for your organization.

Speaker: William Sokolowski, Partner Development Manager, Spectrum Partner Program

Open to all attendees.

12:42pm - 1:02pm 20 mins
Info
Keynote Programming
70 Percent of Your Peers Want Out. Why?
  • Speaker Jay McBain - Principal Analyst, Global Channels, Forrester

Location: South Convention Center, Level 3, South Seas B

You’ve heard of business transformation and digital transformation — heck, you may even be delivering it for your customers. Have you heard of channel transformation? What are you doing to disrupt your own business, given the intensity of new buyers, buying journeys, competitors and a rapidly shifting channel landscape? Learn why 96 percent of channel partners don’t expand beyond 10 people and jump on a market where 70 percent of your peers are looking to exit in the next few years. This is the future. This is future intense.

Open to all attendees.

1:02pm - 1:10pm 8 mins
Info
Fastball
Fastball: Get the network you need and the control you want with SD-WAN presented by MetTel

Location: South Convention Center, Level 3, South Seas B

More and more enterprises are facing the need for an improved and reliable network, increased bandwidth and a centralized way to manage it all. Join Zac Grant, vice president of enterprise solutions at MetTel, to hear more about SD-WAN and its many benefits, including quick and cost-effective deployment of new branches and increased network resiliency.

Speaker: Zac Grant, Vice President, Enterprise Solutions, MetTel

Open to all attendees.

1:10pm - 1:20pm 10 mins
Info
Keynote Programming
Trailblazer: Beyond Fire Drills: Why MSPs Must Embrace Proactive Security
  • Mike LaPeters - Worldwide Channels, AT&T Cybersecurity

Location: South Convention Center, Level 3, South Seas B

Do you regularly scan customers’ networks and end-user devices for vulnerabilities and malware that may have been lurking for weeks, months or longer? The Ponemon Institute found that the mean time to identify a breach is 197 days, so odds are you’re not. And that means you’re either reactively responding as incidents arise — an expensive and disruptive proposition for both you and clients — or criminals are operating freely in customer networks.

Open to all attendees and exhibitors.

1:20pm - 1:27pm 7 mins
Info
Fastball
Fastball: Will Your Customers’ Networks Meet Business Demand in 2020? How About 2030? presented by 128 Technology

Location: South Convention Center, Level 3, South Seas B

No partner wants to hear, “My network is too slow!” In this presentation, 128 Technology CEO Andy Ory will demonstrate how Session Smart technology closes the gap between what a customer’s network can do and what the business needs. Learn how to create value for customers with SD-WAN, multicloud fabrics and breakthrough advancements in network security.

Speaker: Andy Ory, CEO, 128 Technology

Open to all attendees.

1:27pm - 1:52pm 25 mins
Info
Keynote Programming
Small customers & BIG profits. Build a better bundle with Microsoft CSP.
  • Speaker Nick Heddy - Chief Revenue Officer, Pax8
  • Speaker Jed Kenzy - Managing Partner, Innovative Business Solutions

Location: South Convention Center, Level 3, South Seas B

Open to all attendees.

2:00pm - 2:45pm 45 mins
Info
Business Strategy Conference Track sponsored by Nextiva
4 Steps to Oust a Competitor
  • Speaker Brad Stoller - National Director of Business Development, The PT Services Group

Location: South Convention Center, Level 3, South Seas C

Your sales team has uncovered a great prospect. You’re ready to work with that customer to seize the digital future. There’s just one problem: The incumbent provider isn’t setting any transformation speed records, but it’s got allies in the IT department. In this session, Brad Stoller, business development manager for prospecting firm PT Services Group, will lay out a plan to win that business without going negative.

All Access pass or Conference & Expo pass required to attend this session.

2:00pm - 2:45pm 45 mins
Info
Revenue & Supplier Portfolio Conference Track sponsored by Nextiva
Where’s the Money in Hyperscale Public Clouds? presented with Cloud Girls
  • Moderator Khali Henderson - Senior Partner, BuzzTheory Strategies
  • Panelist Manon Buettner - CEO, Nuvalo
  • Panelist Angela Hogaboom - Founder & President, OpenSky Networks
  • Panelist Michelle Ruyle - CEO, Optimized Channel

Location: South Convention Center, Level 3, South Seas D

Google Cloud. Amazon Web Service. Microsoft Azure. These hyperscale public cloud platforms don’t pay direct commissions to indirect sellers. So, how can channel partners capitalize on the growing demand for these services? In a word: management. In this session, produced in partnership with Cloud Girls, we’ll discuss how to make money on hyperscale public cloud platforms with managed services — both professional services fees and recurring commissions on management applications.

All Access pass or Conference & Expo pass required to attend this session.

2:00pm - 2:45pm 45 mins
Info
Marketing & Technology Conference Track sponsored by Nextiva
5 Ways to Capture Customers’ Attention
  • Moderator Blair Pleasant - President & Principal Analyst, COMMfusion
  • Panelist Ira Feuerstein - Vice President of Strategic Partnerships, Nextiva
  • Panelist Patrick Oborn - Co-Founder & Thought Leader, Telarus
  • Panelist Pete Proulx - CEO & Founder, Premcom
  • Panelist Chris Shubert - Vice President, Partner Experience, Nitel

Location: South Convention Center, Level 3, South Seas I

Partners selling popular solutions like UCaaS, DRaaS or SD-WAN face stiff competition for customers. When you and dozens of peers offer similar product bundles, often from the same suppliers, how do you differentiate yourself? The last thing you want to do is start a race to the bottom by competing on price alone. In this session, we’ll offer proven ways to make your offerings stand out while maximizing profitability.

All Access pass or Conference & Expo pass required to attend this session.

2:00pm - 3:00pm 60 mins
Info
VIP Events
VIP Session by Sprint: Connecting People, Places and Things presented by Sprint

Location: South Convention Center, Level 3,  Palm A

With one of its largest investment in years, Sprint is building a blazing-fast, high-capacity mobile network that will enable the next wave of wireless innovation. Sprint mobile 5G is going to create incredible new connections to people and things, services and opportunities that will allow our customers to live a better life. Mobile users will have fiber-like speeds in the palms of their hands to go and be connected anywhere to everything — people, machines, devices and more. Our lives — at home, at work, at play — will get radically faster.

Come hear how 5G, IoT and other Sprint Solutions can impact how you take care of your customers.

One lucky attendee will win a $500 gift card!

Separate registration required.

Already registered? Contact Jessica Barreras to save your seat.

2:00pm - 3:00pm 60 mins
Info
VIP Events
VIP Session by Jive Communications: Better Together – Winning With a True Vendor Partner

Location: South Convention Center, Level 3, Palm B

Every vendor wants to tell you why you should sell their products. But what are they doing for you? In this session, learn from a veteran sales and marketing CxO about what it means for an organization to be partner-first. Look beyond SPIFFs and commissions to the sales, marketing and support tools and resources you need to rapidly accelerate the growth of your business — not just the vendor’s.

One lucky attendee will win a $500 gift card!

Separate registration required.

Already registered? Contact Jessica Barreras to save your seat.

2:30pm - 3:45pm 75 mins
Info
VIP Events
VIP Session by AVANT: Welcome to the Golden Age of the Trusted Adviser

Location: South Convention Center, Level 3, South Seas B

Compute power is exploding, the cost of capacity is getting cheaper and new technologies are disrupting the status quo. Today there are market-leading companies delivering best-of-breed solutions that many decision-makers have never heard of. Customers large and small have a growing shortage of IT talent and are struggling to keep up while the rate of change is only increasing. They need a lifeline. They need a guide to help them navigate the fast-changing IT landscape. They need a trusted adviser. They need you.

Never before has the opportunity been greater for the channel and The Trusted Adviser! Join Drew Lydecker, Avant president and co-founder, to hear what makes a top trusted adviser so successful. Learn what the hottest selling solutions are in the market today, and gain insight on how you can capitalize on this Golden Age of the Trusted Adviser.

One lucky attendee will win a $500 gift card!

Separate registration required.

Already registered? Contact Jessica Barreras to save your seat.

3:00pm - 3:45pm 45 mins
Info
Revenue & Supplier Portfolio Conference Track sponsored by Nextiva
Founders’ Forum: 22 Years of Leadership
  • Moderator Quy Nguyen - Founder & CEO, Allyance Communications
  • Panelist Vince Bradley - CEO , WTG
  • Panelist Rick Dellar - Intelisys Co-Founder, Intelisys, a ScanSource company
  • Panelist Karin Fields - CEO/COO, Microcorp
  • Panelist Ted Schuman - Founder & CEO, PlanetOne
  • Panelist Geoffrey Shepstone - President, TBI

Location: South Convention Center, Level 3, South Seas D

Where can you find Rick Dellar of Intelysis, Microcorp’s Karen Fields, Ted Schuman of PlanetOne, TBI’s Geoff Shepstone and Vince Bradley of WTG all together in one room? Only at Channel Partners. In this session marking 22 years of #CPExpo we’ll get the five industry pioneers who were there at the very beginning together to look back at how far we’ve come as a community and engage in a frank discussion of where the channel overall, and the master agent business model specifically, are headed.

All Access pass or Conference & Expo pass required to attend this session.

3:00pm - 3:45pm 45 mins
Info
Business Strategy Conference Track sponsored by Nextiva
Cybersecurity and Data Breaches From a Business Lawyer's Perspective
  • Speaker Kathy Winger - Attorney at Law, Law Offices of Kathy Delaney Winger

Location: South Convention Center, Level 3, South Seas C

Significant changes in the cybersecurity and data breach legal landscapes mean you need to reassess your exposure, as well as that of customers. The fact is, no company is immune from liability. In this session, we’ll discuss current and future cybersecurity/data breach legislation and the FTC’s role in regulatory and enforcement actions related to cybersecurity and data breaches. We’ll cover steps to take to protect customers before, during and after a data breach, reveal liability for third-party providers (read: you) and touch on the ins and outs of cyber insurance.

All Access pass or Conference & Expo pass required to attend this session.

3:00pm - 3:45pm 45 mins
Info
Marketing & Technology Conference Track sponsored by Nextiva
Cracking the Customer Loyalty Code
  • Speaker Michael Schmidtmann - Owner, Trans4mers

Location: South Convention Center, Level 3, South Seas I

How can you grow your business faster? The answers may be hiding in plain view.  You’ve worked hard to build a loyal customer base, but you are probably leaving easy money on the table. What if you could:

  • Get more and better referrals from your customers?
  • Win a larger “share of customer” by cross-selling and upselling?
  • Turn the occasional unhappy user into a raging fan?

Every partner knows that increasing spend from existing customers is the lowest-cost way to boost revenue. However, winning at word of mouth and growing your ARPU demands that customers be committed to your services. In this session, we’ll discuss ways to cross-sell and upsell your customer base, find hidden treasure in customer accounts, maximize annual revenue per user and gain more referrals.

All Access pass or Conference & Expo pass required to attend this session.

4:00pm - 4:50pm 50 mins
Info
Thunderdome
Go Inside the Channel Partners Thunderdome: UCaaS
  • Ringmaster Bryan Reynolds - Director, Sales Operations, TBI
  • Inquisitor Chris Donlan - Solutions Architect, SD-WAN Evangelist, MicroCorp
  • Inquisitor Shaquille Fontenot - Director of Marketing, CNSG

Location: South Convention Center, Level 3, South Seas D

No steel cages here, just a forum where attendees can face a panel of top UCaaS suppliers in a head-to-head matchup. We'll have timer in hand to make sure the action keeps moving.

You will hear from the following suppliers during this session:

Jamaal Savwoir, Channel Sales Engineering Director, 8x8, Inc.

J.P. Dundas, Director, North America Channel Sales, Fuze

Stephen Yochum, Director and GM UCC, Ingram Micro

Jim McGarry, Agent Channel Director, Central Region, Mitel

Open to all attendees and exhibitors. 

Already registered? Contact our marketing team or log back into your registration to save your seat.

4:00pm - 7:00pm 180 mins
Info
Expo Hall
Expo Hall Open

Location: South Convention Center, Level 1, Bayside AB

Open to all attendees and exhibitors.

4:00pm - 7:00pm 180 mins
Info
Expo Hall
Opening Reception in the Expo Hall sponsored by AT&T

Location: South Convention Center, Level 1, Bayside AB

After a full day of education sessions and workshops, the channel is ready to unwind! The opening night reception is your opportunity to grab a drink and a plate of tasty food and get down to the business of networking.

Open to all attendees and exhibitors.

4:00pm - 7:00pm 180 mins
Info
Expo Hall
MSP Pavilion

Location: South Convention Center, Level 1, Bayside AB

The MSP Pavilion is a designated area on the show floor where MSPs can find the solutions and services they are looking for, all in one location. View our floor plan to learn more >>

Open to all attendees and exhibitors.

4:00pm - 4:15pm 15 mins
Info
Channel Partners Studio sponsored by Jive Communications
Coffee with Craig & Kevin

Location: South Convention Center, Level 1, Bayside AB, Booth 1053

Open to all attendees and exhibitors.

4:15pm - 7:00pm 165 mins
Info
Channel Partners Studio sponsored by Jive Communications
Channel Partners Studio Interviews

Location: South Convention Center, Level 1, Bayside AB, Booth 1053

Schedule

4:15 - 4:30 p.m.  CenturyLink

4:30 - 4:45 p.m.  IPtelX

4:45 - 5:00 p.m.  AT&T

5:00 - 5:15 p.m.  Jive

5:15 - 5:30 p.m.  Verizon

5:30 - 5:45 p.m.  PlanetOne

5:45 - 6:00 p.m.  Ingram Micro

6:00 - 6:15 p.m.  

Open to all attendees and exhibitors.

5:00pm - 6:00pm 60 mins
Info
Networking
MSP Power Hour

Location: South Convention Center, Level 1, Bayside AB

Separate registration required.

6:30pm - 9:00pm 150 mins
Info
Networking
The Excellence in Digital Services & Channel Influencer Networking Awards Reception

Location: South Convention Center, Level 3, South Seas B

Cap off your first day at Channel Partners with a reception honoring our Digi Award recipients and our 2019 Channel Influencers. We’ll gather to honor our class of 2019 channel movers and shakers and hear about some of the great services your peers have provided to their clients. The rest of the time is yours to network, have some drinks and food, and enjoy the upbeat atmosphere.

Open to Conference & Expo and All Access Pass holders. Separate registration required. 

Already registered? Contact our marketing team or log back into your registration to save your seat.